Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 12, Pages 20–32 (Mi mm3793)  

This article is cited in 4 scientific papers (total in 4 papers)

Numerical simulation of forest fire spread based on modifired 2D model

A. A. Kuleshova, E. E. Myshetskayaa, S. E. Yakushb

a Keldysh Institute of Applied Mathematics of Russian Academy of Sciences
b Ishlinskii Institute for Problems in Mechanics of Russian Academy of Sciences

Abstract: A modified two-dimensional two-phase mathematical model of forest fires spread is considered. The model is based on the averaging of three-dimensional equations of two-phase medium over the height of the forest fuel (FF) layer, it includes the $(k-\varepsilon)$ turbulence model with additional turbulence production and dissipation terms in the forest layer and the Eddy Break-up Model for the combustion rate in the gas phase.
The model elaborated can serve to carry out numerical simulation of the forest fire front propagation in conditions of non-homogeneous forest fuel distribution, obstacles to the fire spread and the effects of wind. This model can be used for computation of the fire propagation in real time, for expert assessments of emergency situations and assess the damage caused by forest fires.

Keywords: forest fires, modified two-dimension mathematical model, numerical simulation.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03445_а


Full text: PDF file (533 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2017, 9:4, 437–447

Received: 14.03.2016

Citation: A. A. Kuleshov, E. E. Myshetskaya, S. E. Yakush, “Numerical simulation of forest fire spread based on modifired 2D model”, Matem. Mod., 28:12 (2016), 20–32; Math. Models Comput. Simul., 9:4 (2017), 437–447

Citation in format AMSBIB
\Bibitem{KulMysYak16}
\by A.~A.~Kuleshov, E.~E.~Myshetskaya, S.~E.~Yakush
\paper Numerical simulation of forest fire spread based on modifired 2D model
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 12
\pages 20--32
\mathnet{http://mi.mathnet.ru/mm3793}
\elib{https://elibrary.ru/item.asp?id=28119133}
\transl
\jour Math. Models Comput. Simul.
\yr 2017
\vol 9
\issue 4
\pages 437--447
\crossref{https://doi.org/10.1134/S207004821704007X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85024380749}


Linking options:
  • http://mi.mathnet.ru/eng/mm3793
  • http://mi.mathnet.ru/eng/mm/v28/i12/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kuleshov, E. E. Myshetskaya, S. E. Yakush, “Dvumernaya trekhfaznaya matematicheskaya model lesnykh pozharov”, Preprinty IPM im. M. V. Keldysha, 2017, 092, 12 pp.  mathnet  crossref
    2. A. A. Kuleshov, E. E. Myshetskaya, “Algoritm chislennogo resheniya dlya dvumernoi trekhfaznoi modeli lesnykh pozharov”, Preprinty IPM im. M. V. Keldysha, 2018, 202, 16 pp.  mathnet  crossref  elib
    3. A. A. Kuleshov, E. E. Myshetskaya, “Rezultaty raschetov rasprostraneniya fronta lesnykh pozharov po dvumernoi trekhfaznoi modeli”, Preprinty IPM im. M. V. Keldysha, 2019, 115, 9 pp.  mathnet  crossref
    4. D. V. Barovik, V. B. Taranchuk, “Kompyuternaya model, primery analiza rasprostraneniya nizovykh lesnykh pozharov”, PFMT, 2020, no. 4(45), 113–120  mathnet
  • Математическое моделирование
    Number of views:
    This page:434
    Full text:263
    References:34
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022